Universidad Complutense de Madrid
E-Prints Complutense

Geometric motivic Poincaré series of quasi-ordinary singularities



Último año

González Pérez, Pedro Daniel y Cobo Pablos, Maria Helena (2010) Geometric motivic Poincaré series of quasi-ordinary singularities. Mathematical Proceedings of the Cambridge Philosophical Society, 149 (1). pp. 49-74. ISSN 1469-8064

Vista previa

URL Oficial: http://www.journals.cambridge.org/journal_MathematicalProceedingsoftheCambridgePhilosophicalSociety


Geometric motivic Poincaré series of a germ at a singular point of complex algebraic variety describes the truncated images of the space of arcs through the singular point. Denef and Loeser proved that it has a rational form. In this paper, the authors study an irreducible germ of quasi-ordinary hypersurface singularities and introduce the notion of logarithmic Jacobian ideals. The main result of this paper is to give the explicit rational form of geometric motivic Poincaré series of such a singularity in terms of the lattice and the Newton polyhedra of the logarithmic Jacobian ideals.

Tipo de documento:Artículo
Palabras clave:Arc space; Quasi-ordinary singularities
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:12581
Depositado:13 Abr 2011 08:43
Última Modificación:06 Feb 2014 09:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo